Translator Disclaimer
December 2004 Fourier integral operators of infinite order and applications to SG-hyperbolic equations
Marco Cappiello
Tsukuba J. Math. 28(2): 311-361 (December 2004). DOI: 10.21099/tkbjm/1496164804

Abstract

In this work, we develop a global calculus for a class of Fourier integral operators with symbols $a(x, \xi)$ having exponential growth in $R_{x,\xi}^{2n}$. The functional frame is given by the spaces of type S of Gelfand and Shilov. As an application, we construct a parametrix and prove the existence of a solution for the Cauchy problem associated to SG-hyperbolic operators with one characteristic of constant multiplicity.

Citation

Download Citation

Marco Cappiello. "Fourier integral operators of infinite order and applications to SG-hyperbolic equations." Tsukuba J. Math. 28 (2) 311 - 361, December 2004. https://doi.org/10.21099/tkbjm/1496164804

Information

Published: December 2004
First available in Project Euclid: 30 May 2017

zbMATH: 1079.35108
MathSciNet: MR2105940
Digital Object Identifier: 10.21099/tkbjm/1496164804

Rights: Copyright © 2004 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
51 PAGES


SHARE
Vol.28 • No. 2 • December 2004
Back to Top